# SDR J7SA2020012418001

- Difficulty date: January 18, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N453FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4336
- Aircraft time: 5,171 hours, 2,799 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM KBZN WE RECIEVED AN AMBER FLAPS FAIL CAS MESSAGE UPON FLAP RETRACTION.  WE CONDUCTED THE CHECKLIST MULTIPLE TIMES AND DETERMINED THAT THE FLAPS WERE STUCK AT FLAPS 10 DEGREES.  WE ELECTED TO CONTINUE TO KSLC AT FL220 AND 220 KTS.  WE LANDED AT KSLC WITH FLAPS 10.  AFTER LANDING WE SELECTED THE FLAPS UP AND THEY REMAINED AT 10.  WE SELECTED ALTERNATE FLAP AND THEN RETURNED TO 0 CLEARED ALL FAULTS.  OPERATED FLAPS NUMEROUS TIMES WITH NO FAULT FOUND.  WORK PERFORMED IAW G450 AMM 27-50-00. EMERGENCY DECLARED
